# SDR SWIA201333788

- Difficulty date: June 20, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 1088.20 BETWEEN LBL 18 & 27 REQUIRES SPLICE REPAIR.  C-CHECK REPAIRED CROSSBEAM AT FS 1088.20 BETWEEN LBL 18 & 27 IAW REO.
